# SDR IPXA1B65060

- Difficulty date: February 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65B02025105
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MID FLAP UPPER T/E MID AREA EXISTING REPAIR (NON STANDARD) REDO.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07 PAR 5C, FIG 2, REV 58.
